Random Gromov's monsters do not act non-elementarily on hyperbolic spaces

Dominik Gruber, Alessandro Sisto, Romain Tessera

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We show that Gromov's monster groups arising from i.i.d. labelings of expander graphs do not admit non-elementary actions on geodesic hyperbolic spaces. The proof relies on comparing properties of random walks on randomly labeled graphs and on groups acting non-elementarily on hyperbolic spaces.

Original languageEnglish
Pages (from-to)2773-2782
Number of pages10
JournalProceedings of the American Mathematical Society
Volume148
Issue number7
Early online date18 Mar 2020
DOIs
Publication statusE-pub ahead of print - 18 Mar 2020

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Random Gromov's monsters do not act non-elementarily on hyperbolic spaces'. Together they form a unique fingerprint.

  • Cite this